# SDR AALA20021158

- Difficulty date: August 6, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - DURING OVERNIGHT MAINTENANCE, FOUND FIRST CLASS GALLEY EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  REPLACED FIRST CLASS GALLEY EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
